# SDR WRLA20131118603

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 77,265 hours, 14,078 cycles
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Part number: 52A11201
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SPINNER CAME APART AND DAMAGED 15 C-1 FAN BLADES AND ENGINE INLET COWL.  FOUND FOD TO NR 3 ENG. BLADES, SPINNER & ENG. INLET COWL.  REPLACED ENG. INLET COWL, SPINNER AND ALL 38 FAN BLADES, REF AMM 22-31-02.  HIGH POWER ENGINE RUN C/W REF. AMM 71-00-00. ALL OPS. AND PARAMATERS NORMAL.
